# SDR AWXA200200629

- Difficulty date: July 17, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 61,704 hours, 49,827 cycles
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Part number: 4038891916
- Part serial: 81060302
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 44,799 hours, 366,022 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

ON TAKEOFF WHEN ENGAGING THE A-AUTOPILOT AIRCRAFT WENT TO CWS PITCH MODE AND NOSE PITCHED UP 5 TO 10 ABOVE NORMAL TAKEOFF ATTITUDE.  SWITCHED TO B-CHANNEL AND SYS OPERATED NORMALLY.  MX PLACED SYS ON MEL 22-01-11, COND 1 A-AUTOPILOT INOPERATIVE.  TROUBLESHOT SYS & FOUND WHEN ON GROUND AND A-AUTOPILOT IS ENGAGED YOKE MOVES BACK FORCEFULLY.  FOUND NR 1 FLT CONTROL COMPUTER FAILING BITE TEST.  REMOVED AND REPLACED NR 1 FCC PER BMM 22-11-33, FUNCTIONAL TEST WAS GOOD.  VENDOR BENCH TEST CONFIRMED FAILURE OF NR 1 FLT CONTROL COMPUTER FOR EXCEEDING VOLTAGE TOLERANCES DURING TESTS 3106 & 2111.  REPLACED K1 RELAY & U8 MICROCIRCUIT.  UNIT FUNCTIONAL TESTED GOOD.
